Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some linear topological properties of $L^\infty$ of a finite measure space


Author: Haskell P. Rosenthal
Journal: Bull. Amer. Math. Soc. 75 (1969), 798-802
DOI: https://doi.org/10.1090/S0002-9904-1969-12298-6
MathSciNet review: 0244757
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Amir and J. Lindenstrass, The structure of weakly compact sets in Banach spaces, Ann. of Math. 88 (1968), 35-46. MR 228983
  • 2. C. Bessaga and A. Pełczyński, On bases and unconditional convergence of series in Banach spaces, Studia Math. 17 (1958), 151-164. MR 115069
  • 3. J. Dixmier, Sur certains espaces considérés par M. H. Stone, Summa Brasil. Math. 2 (1951), 151-182. MR 48787
  • 4. A. Grothendieck, Sur les applications linéaires faiblement compactes d'espaces du type C (K), Canad. J. Math. 5(1953), 129-173. MR 58866
  • 5. G. Köthe, Hebbare lokalkonvexe Raüme, Math. Ann. 165 (1966), 181-195. MR 196464
  • 6. D. Maharam, On homogeneous measure algebras, Proc. Nat. Acad. Sci. U.S.A. 28 (1942), 108-111. MR 6595
  • 7. A. Pełczyński, On Banach spaces containing L1(μ), Studia Math. 30 (1968), 231-246. MR 232195
  • 8. A. Pełczyński, On the impossibility of imbedding the space L in certain Banach spaces, Colloq. Math. 8 (1961), 199-203. MR 131154
  • 9. A. Pełczyński, On the isomorphism of the spaces m and M, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 6 (1958), 695-696. MR 102727
  • 10. A. Pełczyński, Uncomplemented function algebras with separable annihilators, Duke Math. J. 33 (1966), 605-612. MR 203523
  • 11. H. P. Rosenthal, On injective Banach spaces and the spaces L(μ) for finite measures μ (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12298-6

American Mathematical Society